Convergence of adaptive edge element methods for the 3D eddy currents equations

Export metadata

Statistics

Number of document requests

Additional Services

Share in Twitter Search Google Scholar
Metadaten
Author:Ronald H. W. HoppeGND, J. Schöberl
Frontdoor URLhttps://opus.bibliothek.uni-augsburg.de/opus4/57637
ISSN:0254-9409OPAC
ISSN:1991-7139OPAC
Parent Title (English):Journal of Computational Mathematics
Publisher:Global Science Press
Type:Article
Language:English
Year of first Publication:2009
Release Date:2019/07/04
Tag:Computational Mathematics
Volume:27
Issue:5
First Page:657
Last Page:676
DOI:https://doi.org/10.4208/jcm.2009.27.5.016
Institutes:Mathematisch-Naturwissenschaftlich-Technische Fakultät
Mathematisch-Naturwissenschaftlich-Technische Fakultät / Institut für Mathematik
Mathematisch-Naturwissenschaftlich-Technische Fakultät / Institut für Mathematik / Lehrstuhl für Numerische Mathematik